Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 6, Issue 4, 234--311
Articles: 1 - 8 XML export
Existence results for impulsive neutral functional integrodifferential equation with infinite delay
Author(s): T. Gunasekar, F. Paul Samuel, M. Mallika Arjunan
Pages: 234--243
A fixed point theorem in generalized ordered metric spaces with application
Author(s): Leila Gholizadeh
Pages: 244--251
Exponential growth of solutions with \(L_p\)-norm of a nonlinear viscoelastic hyperbolic equation
Author(s): Khaled Zennir
Pages: 252--262
On double fuzzy preuniformity
Author(s): Vildan Çetkin, Halis Aygün
Pages: 263--278
Fixed point theorems for cyclic weak contractions in compact metric spaces
Author(s): Jackie Harjani, Belén López, Kishin Sadarangani
Pages: 279--284
A fixed point theorem in a lattice ordered semigroup cone valued cone metric spaces
Author(s): K. P. R. Sastry, Ch. Srinivasa Rao, A. Chandra Sekhar, M. Balaiah
Pages: 285--292
On the modular G-metric spaces and fixed point theorems
Author(s): Bahareh Azadifar, Mahnaz Maramaei, Ghadir Sadeghi
Pages: 293--304
Wavelet packet transform on \(L^p (\mathbb{R})\) spaces
Author(s): Javid Iqbal, Javid Ali
Pages: 305--311